# SDR DALA2016120909714

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED IN AFT BAG BIN STA 908 BETWEEN LONGERON 29L-30. SHEAR TIE FOUND TO BE CORRODED THROUGH. 100% MATERIAL LOSS. REPAIRED CORRODED SHEAR TIE SECTION IAW SRM 53-20-06 REPAIR 1.
